Thumbnail
Access Restriction
Open

Author Rajeev, B. ♦ Thangavelu, S.
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Stochastic differential equation ♦ Stochastic partial differential equation ♦ Evolution equation ♦ Stochastic flows ♦ Ito's formula ♦ Stochastic representation ♦ Adjoints ♦ Diffusion processes ♦ Second order elliptic partial differential equation ♦ monotonicity inequality
Education Level UG and PG
Learning Resource Type Article
Journal Potential analysis
Volume Number 28
Page Count 24
Starting Page 162
Ending Page 139